# SDR DALA2016111708877

- Difficulty date: November 13, 2016
- Submitted: November 17, 2016
- Operation: Air carrier
- Aircraft: N172DZ
- Make and model: Boeing 767332
- Aircraft serial: 29691
- Aircraft time: 72,148 hours, 16,999 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exit Sign
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT LLCR EXIT SIGNS INOPERATIVE AND RELAMPED. SYSTEM OPERATION IS NORMAL.
